MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOFLEX LAL 84IN W OPTION CVR; MATTRESS, FLOTATION THERAPY, NON-POWERED

STRYKER MEDICAL-KALAMAZOO ISOFLEX LAL 84IN W OPTION CVR; MATTRESS, FLOTATION THERAPY, NON-POWERED
Model Number 2860
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 02/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the hospital is experiencing a general increase in pressure injuries on stryker surfaces.Attempts are being made to gather additional details from the user facility.
 
Event or Problem Description
It was reported that the hospital is experiencing a general increase in pressure injuries on stryker surfaces.
 
Additional Manufacturer Narrative
A stryker qae, a stryker engineering manager for customer quality, and a stryker sales account manager met with the somc nursing manager to discuss the alleged issue.Specific pressure injury instances from somc are captured within mfr report#: 0001831750-2022-00263 and mfr report#: 0001831750-2022-00264.The somc nursing manager confirmed that no further information regarding specific instances or details of pressure injuries were available.Based on recent complaint investigations for specific isoflex lal surfaces from somc, a stryker qae determined that the alleged increase in pressure injuries at the account is likely not due to any component level defects of the product.There are many factors that contribute to pressure ulcer development including heat, moisture, pressure braden scale ratings, patient mobility, nursing monitoring, and rotation schedules.

Brand Name
ISOFLEX LAL 84IN W OPTION CVR
Common Device Name
MATTRESS, FLOTATION THERAPY, NON-POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa millard
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key13651521
Report Number0001831750-2022-00259
Device Sequence Number19462753
Product Code IKY
UDI-Device Identifier07613327278507
UDI-Public07613327278507
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number2860
Device Catalogue Number2860000019
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2022
Supplement Date Received by Manufacturer02/16/2022
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown